# SDR AALA20150408024

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 88,093 hours, 14,121 cycles
- Engine: Ge CF680C2B6
- Engine time: 45,133 hours, 7,162 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 45,133 hours, 7,162 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW REPORTED OF A VIOLENT SHAKE & LOUD BANG.  DURING RETURN APPROACH CREW REPORTED UNUSUAL FLIGHT CHARACTERISTICS WHEN FLAPS SELECTED TO 30.  NORMAL FLIGHT CHARACTERISTICS REGAINED WHEN FLAPS SELECTED TO 25. RETURNED TO DEPARTURE, EMERGENCY DECLARED.  R & R RT ENGINE.  POWER PLANT ENGINEERING REPORTS NO FAILURES FOUND.
